# SDR TWAA9909401

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1110B
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY LIGHTS WOULD NOT OPERATE FROM THE COCKPIT SWITCH.  REPLACED THE S1-177 COCKPIT SWITCH, (P/N 4TL11-10B) AND THE BATTERY PACK AT CABIN ROW 50, (P/N 60030451LB).  CHECK-C 10-26-98 STL.
